# SDR SIMA950411

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0136
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: MS27371G0143
- Condition: Chafed
- Location: Hyd Bay
- Part time: 12,088 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

RSW - FLT 3525 - IN-FLIGHT FROM MIA TO RSW, BLUE SYSTEM HYDRAULIC LOW LEVEL INDICATION CAME ON FOLLOWED BY BLUE PUMP LOW PRESS AND LOSS OF BLUE HYD SYSTEM.  AIRCRAFT DECLARED EMERGENCY AND MADE ZERO DEGREE FLAP LANDING AT RSW.  EMERGENCY EVACUATION WAS NOT REQUIRED, LANDED WITHOUT INCIDENT.  MTX INSPECTED AND FOUND PRESSURE LINE FROM BLUE HYD PUMP CHAFED.  REPLACED LINE, PERFORMED NECESSARY LEAK CHECKS AND RETURNED AIRCRAFT TO SERVICE.  PART TOTAL CYCLES, 15,980.  (X)
